# SDR AWXA200400177

- Difficulty date: January 6, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 65475966
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON RT HORIZONTAL STABILIZER FORWARD LOWER ATTACH POINT AT CENTER SECTION FITTING AFT CLEVIS, AFT FACE BS 1088, WL 256, RBL 30. MAINTENANCE REMOVED BUSHING FROM RT HORIZONTAL STABILIZER FORWARD LOWER ATTACH POINT, AFT FACE; OVERSIZED LOWER ATTACH POINT CENTER SECTION FITTING, AFT CLEVIS HOLE, AFT FACE; FABRICATED A NEW REPLACEMENT BUSHING IAW SRM 55-10-10, PG. 112; INSTALLED REPAIR PART IAW AWA E.R. 03-5512-04044-TB1.
